# SDR DALA2025031902063

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB RH SIDE BTW STA Y=674 X-56 AT CABIN PASSENGER. SUMMARY OF NRC 00330: CRACK ON CUSP WEB RH SIDE BTW STA Y=674 X-56 AT CABIN PASSENGER WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4, PAR 5, FIG 223, AND FIG 226. (LP #0864855)
